MAUDE Adverse Event Report: MICROLINE SURGICAL, INC. RENEW LONG FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS

MICROLINE SURGICAL, INC. RENEW LONG FENESTRATED GRASPER TIP, DISPOSABLE; MANUAL DETACHABLE SURGICAL INSTRUMENTS
Model Number 3262
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not been returned to microline surgical, inc.If the device is returned an investigation will be performed and additional information will be provided.
 
Event or Problem Description
On (b)(6) 2019, during a laparoscopic sigmoid colectomy, the heat shrink on a 3262 long fenestrated disposable grasper came off during the procedure and had to be retrieve from the patient's abdomen by surgeon.

Brand Name
RENEW LONG FENESTRATED GRASPER TIP, DISPOSABLE
Common Device Name
MANUAL DETACHABLE SURGICAL INSTRUMENTS
Manufacturer (Section D)
MICROLINE SURGICAL, INC.
50 dunham road
suite 1500
beverly MA 01915
MDR Report Key9171871
Report Number1223422-2019-00027
Device Sequence Number2323690
Product Code GEI
UDI-Device Identifier00811099010081
UDI-Public00811099010081
Combination Product (Y/N)N
Initial Reporter StateRI
Initial Reporter CountryUS
PMA/510(K) Number
K981389
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/28/2024
Device Model Number3262
Device Catalogue Number3262
Device Lot Number00147450
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/20/2019
Initial Report FDA Received Date10/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1